Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 164, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 24, 2007, 3:49 PM EDT for Gadsden County, Leon County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 3:49 PM EDT (19:49 UTC)
- Expired
- Aug 24, 2007, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 7 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 4:12 PM EDT | HAIL 0.75 | Midway, FL | PENNY SIZED HAIL REPORTED IN MIDWAY. RELAYED THROUGH LOCAL TV STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 241949 SVRTAE FLC039-073-242030- /O.NEW.KTAE.SV.W.0164.070824T1949Z-070824T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 349 PM EDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GADSDEN COUNTY IN FLORIDA... CENTRAL LEON COUNTY IN FLORIDA... THIS INCLUDES THE CITY OF TALLAHASSEE... * UNTIL 430 PM EDT * AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF TALLAHASSEE...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TALLAHASSEE BY 415 PM EDT... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3036 8415 3061 8417 3052 8454 3043 8456 $$ 25-CAMP
1 follow-up statement
000 WWUS52 KTAE 242009 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 PM EDT FRI AUG 24 2007 FLC039-073-242030- /O.CON.KTAE.SV.W.0164.000000T0000Z-070824T2030Z/ LEON FL-GADSDEN FL- 409 PM EDT FRI AUG 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR SOUTHEASTERN GADSDEN AND CENTRAL LEON COUNTIES... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ZION HILL...OR ABOUT NEAR TALLAHASSEE...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HARBINWOOD ESTATES BY 415 PM EDT... ZION HILL AND BELLWOOD ESTATES BY 420 PM EDT... EL DESTINADO...TALLAHASSEE...BRIDGE PATH ACRES AND OAK KNOLL ESTATES BY 430 PM EDT... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3036 8415 3061 8417 3052 8454 3043 8456 $$ 25-CAMP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:20 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 24, 2:20 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EDT FRI AUG 24 2007 .SYNOPSIS... PARTLY TO MOSTLY CLOUDY ACROSS LOCAL AREA THIS AFTERNOON WITH CIGS 4-6K AND 25K. AT 2 PM EDT...RADAR INDICATED A CLUSTER OF SHOWERS AND TSTMS DEVELOPING AND GENERALLY MOVING WEST ACROSS LOCAL AREA FOCUSED ON ALA/SW GA ZONES. STORMS FORMING MAINLY ALONG INTERACTION OF GULF SEA BREEZE AND OUTFLOW BOUNDARIES. TEMPS FROM UPPER 80S N TO MID 90S COAST. DEW POINTS IN LOW 70S. .AT UPPER LEVELS... LOOKING AT THE BIG PIX...UPPER TROUGH FROM NRN ROCKIES SWD TO GREAT BASIN WITH STRONG FLOW ALONG BASE. DOWNSTREAM...RIDGE AXIS CENTERED OVER NEW ENGLAND DOWN ATLC COAST WITH 594 HIGH CENTERED OVR SRN TENN VALLEY AND ANOTHER RIDGE AXIS NEWD INTO ATLC AND SWWD INTO TX BY SAT...WNW INTO CA. TROUGH WILL ADVANCE E INTO THE PLAINS STATES LATER THIS AFTERNOON/EVENING AND EWD INTO GREAT LAKES/MS VALLEY ON SAT. SHORTWAVE MOVING EWD FROM ERN KS PROGGED TO MOVE TOWARDS MID MS VALLEY LATER THIS AFTN AND LWR MI TONIGHT. CLOSER TO HOME...SE RIDGE HAS BECOME EVEN MORE ELONGATED AND WILL STRETCH FARTHER W LATER TODAY. THERE IS ALSO A 967 MB TUTT LOW PROPAGATING TOWARD THE NORTHWEST AT 15 KT OVER SE GULF. A BAND OF DRY AIR EXTENDS FROM THIS LOW NEWD ACROSS NRN FLA. THIS TUTT IN CNTRL GULF WILL CONTINUE TO PUSH OFF TO THE WEST WITH DEEP TROPICAL MOISTURE ON THE EAST SIDE ALREADY MOVING INTO ERN FLA AND SLOWLY SPREADING WNW. .AT LOWER LEVELS... LOW DEVELOPING OVER GREAT LAKES TONIGHT WILL DEEPEN AND MOVE INTO QUEBEC ON SAT. ASSOCD FRONT FROM OH VALLEY SWWD THRU KS/OK IN CONJUNCTION WITH ABOVE SHORT WAVE WILL SERVE AS FOCUS FOR CONUS CONVECTION LATER TODAY. CLOSER TO HOME...A RIDGE EXTENDS FROM COASTAL SC THROUGH THE FL PANHANDLE. A VERY WEAK BACKDOOR FRONT HAS SHIFTED SOUTH AND IS NOW LOCATED FROM LOW E OF NC COAST SWWD TO SC/GA BORDER TO S/CENTRAL GA (NORTH OF THE RIDGE). THERE IS ALSO AN INVERTED TROUGH/TROPICAL WAVE OVER FA PENINSULA THRU S FLA WILL ALSO PUSH WWD. DEEPER ATMOSPHERIC MOISTURE IS WORKING INTO THE REGION...ON E SIDE OF INVERTED TROF AND UPPER TUTT WILL BRING FURTHER INCREASES IN POPS OVER THE WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) THIS EVENING INTO TONIGHT... EARLY START TO CONVECTION FRI AFTERNOON ALONG GULF COAST SEA BREEZE IN FL PANHANDLE INTERACTING WITH OUTFLOW BOUNDARIES FORM YESTERDAYS STORMS. BY LATE AFTERNOON...TYPE 2 (LIGHT EAST) SEA BREEZE MOVED WWD FROM ATLC COAST AND SHUD REACH ERN BIG BEND AND ADJACENT SCNTRL GA LATE AFTERNOON AND EVENING. WEAK GULF SEA BREEZE WILL LIKELY MOVE NORTHEAST AND INTERACT WITH STRONGER EAST COAST SEA BREEZE LATE ACROSS ERN SECTIONS OF FLA AND ADJACENT GA CWA. THIS REFLECTED IN MOST RECENT WORKSTATION WRF. SOME OF THESE PULSE STORMS WILL BE STRONG TO POSSIBLY SEVERE PRODUCING NICKLE SIZE HAIL AND DAMAGING WINDS AOA 60 MPH. PRECIP WILL LIKELY CONTINUE PAST SUNDOWN...ESPECIALLY SE THIRD OF CWA. THUS ZFP WITH THIS EVENING PERIOD SHOWING GOOD CHANCE OF STRONG STORMS... DECREASING TO ISOLD/WDLY SCT B4 MIDNIGHT. WITH AMPLE MOISTURE AND CALM WINDS PATCHY/AREAS OF FOG DEVELOPING AND LINGERING PAST SUNRISE. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG. FOR NOW INCLUDED PATCHY FOG 06Z-14Z ALL AREAS. .SATURDAY AND SUNDAY...AS INVERTED TROF AND ASSOCD LOW MOVE NWWD...THE DISTRIBUTION OF DEEP LAYER MOISTURE WILL BE A LITTLE MORE UNIFORM. SEA BREEZE SHIFTS TO LIGHT SLY ON SAT AS WAVE APPROACHES AND THEN SSW 5-10 MPH ON SUN ALONG WAVE. THIS FAVORS FLA WITH THE HIGHEST MOISTURE BOTH DAYS OVER OUR EASTERN ZONES AS THE WEAK TROPICAL WAVE APPROACHES. THIS REFLECTED IN AREA MODEL SOUNDINGS AND TIME-HEIGHT X-SECTIONS. WHICH SHOW SIGNIFICANT INCREASE IN DEEP LYR MOISTURE BEGINNING TONIGHT. I.E. GFS TAE SOUNDING WITH FRI 18Z...SAT 12Z...SUN 00Z SUN 12Z SAT 18Z AND SUN 00Z AND MON 00Z WITH 2.03...2.10...2.26 ...2.16 AND 2.25 INCH PWATS RESPECTIVELY. WITH THE INCREASED CLOUD COVER WE EXPECT TEMPERATURES TO DROP TO NEAR NORMAL. WITH WEAK BOUNDARY FLOW... LOCALLY HEAVY RAIN AND MINOR FLOODING AND LATE NIGHT-EARLY MORNING FOG REMAIN A GOOD BET. MONDAY...SEA BREEZE SHIFTS TO LIGHT SELY IN WAKE OF TROPICAL WAVE/LOW AND DEEPER LYR MOISTURE ONLY SLIGHT DECREASE ALTHO TLH PWAT REMAINS AOA 2 INCHES AND POPS BECOME MORE UNIFORM AND ALSO BEGIN TO DECREASE A LITTLE. PER TIME-HEIGHT X-SECTIONS AND MODEL SOUNDINGS PWAT DOESNT DROP BELOW 2 INCHES AND DRY AIR BEGINS TO FILTER IN UNTIL AFTER 12Z TUES. .LONG TERM... (TUESDAY THROUGH FRIDAY) THE 00 UTC ECMWF AND GFS FORECAST WEAK RIDGING AT THE 500 MB LEVEL THROUGH WEDNESDAY...ALTHOUGH THE ECMWF FORECAST OCCASIONAL WEAKNESSES IN THIS RIDGE OVER OUR AREA DURING THIS TIME. NEITHER MODEL SHOWS MUCH MID LAYER DRYING WITH THIS RIDGE...SO WE EXPECT NEAR AVERAGE (MAINLY DIURNAL) RAIN CHANCES AND TEMPERATURES. LATE NEXT WEEK BOTH MODELS FORECAST THE 500 MB HEIGHTS TO DROP AS WE APPEAR TO REVERT BACK TO A FAMILIAR THEME THIS SUMMER...THAT IS THE EASTERN U.S. TROUGH AND WESTERN U.S RIDGE. HOWEVER...THE MODELS DIFFER SOMEWHAT ON THE STRENGTH AND LOCATION OF THIS TROUGH. && .AVIATION...ACTIVE AFTN INTO EVENING. FOR THIS REASON...HAVE INCLUDED IFR TEMPOS FOR TSRA AT PFN TLH AND VLD. AFTER SUNSET...THUNDERSTORMS ARE EXPECTED TO DISSIPATE WITH ONLY MINOR VSBY RESTRICTIONS EXPECTED OVERNIGHT NEAR TERMINALS THAT RECEIVE PRECIPITATION. && .MARINE... WILL TWEAK THIS AFTERNOON OFFSHORE PERIOD TO VEER WINDS TO SOUTHEAST. OTHERWISE NO CHANGES. LOW WINDS AND SEAS WILL CONTINUE AS WE DO NOT EXPECT THE APPROACHING TROPICAL WAVE TO HAVE MUCH OF AN IMPACT (DUE TO ITS PROXIMITY TO LAND). && .FIRE WEATHER... THE RELATIVE HUMIDITY WILL REMAIN TOO HIGH FOR RED FLAG CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 92 73 91 / 50 60 30 50 PANAMA CITY 78 91 77 91 / 40 50 30 50 DOTHAN 74 93 74 93 / 30 50 30 40 ALBANY 75 94 74 93 / 30 60 30 50 VALDOSTA 73 92 73 92 / 50 70 40 60 CROSS CITY 73 91 73 92 / 60 70 40 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && AVIATION/FIRE WX...GODSEY PUBLIC/MARINE..BLOCK LONG TERM...FOURNIER
Hazardous weather outlook, Aug 24, 4:54 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 454 AM EDT FRI AUG 24 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-250900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 454 AM EDT FRI AUG 24 2007 /354 AM CDT FRI AUG 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. CONDITIONS DO NOT APPEAR AS FAVORABLE AS THURSDAY FOR SEVERE THUNDERSTORMS...BUT A FEW STORMS COULD BRIEFLY APPROACH MARGINALLY SEVERE LEVELS WITH STRONG WIND GUSTS...HIGH RAINFALL RATES...FREQUENT LIGHTNING...AND SMALL HAIL. OF COURSE EVERY THUNDERSTORM POSES A THREAT TO LIFE AND PROPERTY BECAUSE OF LIGHTNING. THE COMBINATION OF TEMPERATURES IN THE MID 90S AND RELATIVE HUMIDITY WILL PRODUCE HEAT INDEX LEVELS OF 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... TYPICAL SUMMERTIME WEATHER IS EXPECTED THROUGH THE PERIOD...WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AND HIGH TEMPERATURES RANGING FROM 90 TO 95 DEGREES. WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Aug 24, 1:46 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 146 PM EDT FRI AUG 24 2007 ALZ067-241845- HENRY- 1246 PM CDT FRI AUG 24 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN HENRY COUNTY IN SOUTHEAST ALABAMA... * UNTIL 145 PM CDT AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF FORT GAINES. THIS STORM WAS DRIFTING SOUTHWEST. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 24, 2:08 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 208 PM EDT FRI AUG 24 2007 ALZ066-241915- DALE- 108 PM CDT FRI AUG 24 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 215 PM CDT AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF OZARK. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 24, 2:30 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT FRI AUG 24 2007 FLZ016-241915- GADSDEN- 230 PM EDT FRI AUG 24 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN NORTH FLORIDA... * UNTIL 315 PM EDT AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF QUINCY...OR 19 MILES SOUTH OF BAINBRIDGE...MOVING WEST AT 5 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 24, 2:42 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EDT FRI AUG 24 2007 ALZ067-241930- HENRY- 142 PM CDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHWEST HENRY COUNTY IN SOUTHEAST ALABAMA... * UNTIL 230 PM CDT AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF ABBEVILLE TO NEAR ABBEVILLE. THESE STORMS WERE DRIFTING SOUTHWEST PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 24, 3:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 313 PM EDT FRI AUG 24 2007 FLZ011-242000- JACKSON- 213 PM CDT FRI AUG 24 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN JACKSON COUNTY IN NORTH FLORIDA... * UNTIL 300 PM CDT AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MARIANNA...MOVING WEST AT 10 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 24, 3:47 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EDT FRI AUG 24 2007 FLZ016-017-242030- GADSDEN-LEON- 347 PM EDT FRI AUG 24 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LEON COUNTIES... * UNTIL 430 PM EDT AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF TALLAHASSEE...MOVING EAST AT 10 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 3:25 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.